# SDR DALA2017080600210

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232
- Aircraft serial: 40560
- Aircraft time: 37,626 hours, 3,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EMERGENCY LIGHTS IN MID BUSINESS CLASS INOPERATIVE.  REPLACED POWER PACK M33098.
